# SDR EIA2008010

- Difficulty date: January 19, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 102,981 hours, 23,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R5 DOOR EMERGENCY EXIT AFT SILL LIGHT INOP.  RELAMPED R5 EMERGENCY EXIT AFT SILL LIGHT PER 33-51-00.  OPS CHECKED NORMAL.
